On the Cancellation Rule in the Homogenization
Close
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
891 3
Ultima descărcare din IBN:
2021-12-01 19:02
Căutarea după subiecte
similare conform CZU
[519.1+519.8]:004 (1)
Combinatorial analysis. Graph theory (115)
Operational research (OR): mathematical theories and methods (169)
Computer science and technology. Computing. Data processing (4184)
SM ISO690:2012
UFNAROVSKI, Victor. On the Cancellation Rule in the Homogenization. In: Computer Science Journal of Moldova, 2008, nr. 1(46), pp. 133-145. ISSN 1561-4042.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Computer Science Journal of Moldova
Numărul 1(46) / 2008 / ISSN 1561-4042 /ISSNe 2587-4330

On the Cancellation Rule in the Homogenization
CZU: [519.1+519.8]:004

Pag. 133-145

Ufnarovski Victor
 
Lund University, Sweden
 
 
Disponibil în IBN: 4 decembrie 2013


Rezumat

We consider the possible ways of the homogenization of non-graded non-commutative algebra and show that it should be combined with the cancellation rule to get the mathematically adequate correspondence between graded and non-graded algebras.